# SDR DHL9770253D

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION ON FLOORBEAM STA 303.9 FROM BL 0 TO LBL 10.  REPLACED ANGLE FROM BL 0 TO LBL 13 PER SRM 51-30-2, 13 X 1.5 X 1 X1.
